Previous |  Up |  Next


Title: The Dirichlet problem for sublaplacians on nilpotent Lie groups - geometric criteria for regularity (English)
Author: Hansen, W.
Author: Hueber, H.
Language: English
Journal: Equadiff 7
Volume: Proceedings of the 7th Czechoslovak Conference on Differential Equations and Their Applications held in Prague, 1989
Issue: 1990
Pages: 171-174
Category: math
MSC: 31D05
MSC: 35J25
idZBL: Zbl 0725.31004
Date available: 2009-09-28T11:22:43Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_07-1990-1_35.pdf 284.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo